# SDR FDEA202203110773

- Difficulty date: March 11, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26710
- Aircraft time: 72,283 hours, 27,631 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOP.       REMOVED AND REPLACED INOP L1 DOOR EMERGENCY LIGHT.  ALL WORK REFERENCED TO 757 AMM 33-51-06-2-1.  OP'S  CHECK GOOD.
